Accession Number : ADA260346


Title :   On the Regularity of Elasticity Problems with Piecewise Analytic Data


Descriptive Note : Technical note


Corporate Author : MARYLAND UNIV COLLEGE PARK INST FOR PHYSICAL SCIENCE AND TECHNOLOGY


Personal Author(s) : Guo, B Q ; Babuska, I


Full Text : https://apps.dtic.mil/dtic/tr/fulltext/u2/a260346.pdf


Report Date : Jul 1992


Pagination or Media Count : 56


Abstract : This paper analyzes the regularity of plane elasticity problems with piecewise analytic data. The results are given In the frames of the countably weighted Sobolev spaces introduced by Babuska and Guo SIAM J. Math. Anal., Vol 19 (1988), pp. 172-203, Vol. 20 (1989), pp. 763-7811. These results are of major significance for the practical design and theoretical analysis of the p and h-p version of the finite element solutions of the elasticity problems.... Elasticity problem with piecewise analytic data, Countably normed space, Weighted Sobolev space, Singularity.


Descriptors :   *FINITE ELEMENT ANALYSIS , *ELASTIC PROPERTIES , STRUCTURAL MECHANICS , PROBLEM SOLVING , BOUNDARY VALUE PROBLEMS , WEIGHT


Subject Categories : Numerical Mathematics
      Mechanics


Distribution Statement : APPROVED FOR PUBLIC RELEASE